Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

The Gaussian law of error for any number of variables


Author: J. L. Coolidge
Journal: Trans. Amer. Math. Soc. 24 (1922), 135-143
MSC: Primary 60E99
DOI: https://doi.org/10.1090/S0002-9947-1922-1501218-2
MathSciNet review: 1501218
Full-text PDF


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 60E99

Retrieve articles in all journals with MSC: 60E99


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1922-1501218-2
Article copyright: © Copyright 1922 American Mathematical Society

American Mathematical Society